# SDR REXA2013012100184

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 19,062 hours, 16,665 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4280 (MSP TO CLE) RECEIVED A FLAPS FAIL CAUTION MESSAGE ON APPROACH (AT APPROX 3000FT).  AIRCRAFT LANDED SAFELY IN CLE.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED DECEMEBER 07 2012 AND PA 25-052J.  REMOVED AND REPLACED RIGHT INBOUND AND OUTBOUND FLAP ACTUATOR DUE TO LOP TEM TORQUE CHECK REF AML.  CLEANED AND LUBED LEFT AND RIGHT FLAP FLEX SHAFT ASSEMBLIES REML AML RIGGED LEFT AND RIGHT FLAP ACTUATOR REF AML 2342327.  REMOVED AND REPLACED RIGHT NR 3 FLEX SHAFT REF AML 2342325.  THIS CLEARS DM.
